Alert archive / Louisiana / Tornado Warnings in 2025

Tornado Warning 36, NWS Lake Charles, LA

October 25, 2025Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this tornado warning at Oct 25, 2025, 6:52 AM CDT for Calcasieu Parish, Louisiana. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 25, 2025, 6:52 AM CDT (11:52 UTC)
Expired
Oct 25, 2025, 7:15 AM CDT
In force
23 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 31 km from the middle of the area, began a volume at 11:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 25, 1:37 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.9 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2025-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2025-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1242 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

299 
WFUS54 KLCH 251152
TORLCH
LAC019-251215-
/O.NEW.KLCH.TO.W.0036.251025T1152Z-251025T1215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
652 AM CDT Sat Oct 25 2025

The National Weather Service in Lake Charles has issued a

* Tornado Warning for...
  Western Calcasieu Parish in southwestern Louisiana...

* Until 715 AM CDT.

* At 652 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Toomey, or near Vinton, moving northeast at 25
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Vinton and Edgerly around 655 AM CDT.
  Carlyss around 700 AM CDT.

This includes the following highways...
 Interstate 10 in Louisiana between mile markers 4 and 27.
 Interstate 210 between mile markers 1 and 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3010 9368 3040 9349 3022 9325 3005 9349
      3005 9361
TIME...MOT...LOC 1152Z 221DEG 20KT 3012 9357 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Tingler

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Oct 25, 6:18 AM CDT, 34 minutes earlier. Its key messages:

  • -There is a Slight Risk (level 2 of 4) for Excessive Rainfall and a Slight Risk (level 2 of 5) for Severe Thunderstorms today.
  • From now until Sunday evening, rainfall totals of 2 to 4 inches with locally higher amounts are expected.
  • A much cooler airmass will arrive during the middle of the coming week.
Area forecast discussion, Oct 25, 6:18 AM CDT, 34 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
618 AM CDT Sat Oct 25 2025

...New AVIATION...

.KEY MESSAGES...

-There is a Slight Risk (level 2 of 4) for Excessive Rainfall and
 a Slight Risk (level 2 of 5) for Severe Thunderstorms today.

- From now until Sunday evening, rainfall totals of 2 to 4 inches
  with locally higher amounts are expected.

- A much cooler airmass will arrive during the middle of the
  coming week.

&&

.SHORT TERM...
(Today through Monday night)
Issued at 613 AM CDT Sat Oct 25 2025

Quite the line of showers and stronger line segments is moving into
east Texas at this hour. This will be the first of two rounds of
convection expected to move through today. The line is progged to
arrive to Deep Southeast Texas by roughly 4 to 6 AM; 7 to 9 AM to
the Louisiana state line. Considering the line will be moving
towards the HWY 165 corridor after sunrise, expect a destabilization
of the leading airmass to reinvigorate storms as they move towards
cenLA. Cold-pooled air behind the line should keep it moving rather
progressively and a departure to east of the Atchafalaya should be
roughly 1 to 4 PM.

After a lull (develops west to east behind the line) another round
of storms with the actual front should sweep through in similar
fashion from 8 to 10 PM through sunrise Sunday.

With each line, strong damaging wind gusts and heavy downpours are
most likely. Within these strong wind segments, isolated instances
of spinup tornadoes will be possible. Heavy rainfall is also
expected, however, due to the progressive nature of both rounds,
flooding is not expected. Not enough to warrant the necessity of a
flood watch at this time. However, if dry ground conditions improve
and warrant the need of issuance before the second round comes
through, one may be issued.

11/Calhoun

&&

.LONG TERM...
(Tuesday through Saturday)
Issued at 613 AM CDT Sat Oct 25 2025

Strong high pressure and very cold airmass do not arrive until
the midweek. Under weakness aloft, there could be some very
isolated showers into Tuesday. Wednesday, the high arrives and
washes out any remaining showery or humid mess to bring about much
cooler and drier conditions to end the work week. Daytime high
temps in the low to mid 60s are expected Wednesday and Thursday,
mid to upper 60s by Friday.

Overnight lows in the 40s can be expected Thursday and Friday
mornings.

11/Calhoun

&&

.AVIATION...
(12Z TAFS)
Issued at 613 AM CDT Sat Oct 25 2025

A line of strong to severe thunderstorms is moving from east to
west across the region. The line is expected to weaken as it moves
farther east but near the line conditions will be IFR/LIFR with
frequent lightning, heavy downpours, and chaotic gusty winds.
After the line passes terminals persistent MVFR conditons are
expected as lingering low clouds will impact CIGs. A period of
calmer weather is expected this afternoon but overnight a second
line of storms will move across the region. The timing for this
second line looks to be from midnight to 4 AM.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  78  62  79  58 /  90  90  70  10
LCH  80  68  81  62 /  90  90  70  10
LFT  80  69  81  62 /  80  90  90  10
BPT  80  67  82  62 / 100  90  50   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Coastal Flood Advisory until 7 PM CDT this evening for LAZ073-
     074.

TX...Coastal Flood Advisory until 7 PM CDT this evening for TXZ615.

GM...Small Craft Advisory until 1 AM CDT Sunday for GMZ450-452-455-
     470-472-475.

&&

SHORT TERM...11
LONG TERM....11
AVIATION...14

In the hours before

Special weather statement, Oct 25, 6:23 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
623 AM CDT Sat Oct 25 2025

LAZ030-141-TXZ260-262-251200-
Beauregard LA-Northern Calcasieu LA-Southern Newton TX-
Northern Newton TX-
623 AM CDT Sat Oct 25 2025

...STRONG THUNDERSTORMS WILL IMPACT WESTERN BEAUREGARD...NORTHWESTERN
CALCASIEU PARISHES IN SOUTHWESTERN LOUISIANA AND SOUTHERN NEWTON
COUNTIES THROUGH 700 AM CDT...

At 623 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bon Weir to near Bancroft to Starks.
Movement was east at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
De Ridder, Newton, Merryville, Singer, Call, Deweyville, Starks,
Fields, Bon Weir, De Quincy, Trout Creek, Lunita, Bivens, Buhler,
Hartburg, Old Salem, Wrights Settlement, Devils Pocket, Bancroft, and
Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southwestern Louisiana...and southeastern Texas.

&&

LAT...LON 3087 9356 3088 9355 3086 9348 3087 9345
      3087 9332 3026 9333 3024 9390 3085 9387
      3088 9357
TIME...MOT...LOC 1123Z 252DEG 27KT 3071 9371 3057 9365 3031 9367

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Tingler

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 5:07 AM CDTSpecial Marine WarningLCH83 min
Oct 25, 5:38 AM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu42 min
Oct 25, 5:39 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron66 min
Oct 25, 6:06 AM CDTSpecial Marine WarningLCH84 min
Oct 25, 6:23 AM CDTSpecial Weather StatementLCHBeauregard37 min
Oct 25, 6:42 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron63 min
Oct 25, 7:21 AM CDTSpecial Marine WarningLCH84 min
Oct 25, 7:33 AM CDTSpecial Weather StatementLCHJefferson Davis42 min
Oct 25, 8:54 AM CDTSpecial Weather StatementLCHLafayette36 min
Oct 25, 5:08 PM CDTSpecial Marine WarningLCH67 min

Nearby

Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.